Characteristic subsurfaces, character varieties and Dehn fillings

Boyer, Steve; Culler, Marc; Shalen, Peter B et Zhang, Xingru (2008). « Characteristic subsurfaces, character varieties and Dehn fillings ». Geometry & Topology, 12(1), pp. 233-297.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (662kB)

Résumé

Let M be a one-cusped hyperbolic 3–manifold. A slope on the boundary of the compact core of M is called exceptional if the corresponding Dehn filling produces a non-hyperbolic manifold. We give new upper bounds for the distance between two exceptional slopes α and β in several situations. These include cases where M(β) is reducible and where M(α) has finite π1, or M(α) is very small, or M(α) admits a π1–injective immersed torus.

Type: Article de revue scientifique
Mots-clés ou Sujets: characteristic subsurfaces, character varieties, Dehn filling
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Steven P. Boyer
Date de dépôt: 18 avr. 2016 17:20
Dernière modification: 27 avr. 2016 18:14
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8171

Statistiques

Voir les statistiques sur cinq ans...